Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2004, Volume 11, Issue 2, Pages 3–24 (Mi da130)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of a relaxation of the polytope of the symmetric traveling salesman problem on the basis of a well-solvable Kalmanson case

V. M. Demidenko

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (332 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.1+519.8
Received: 20.08.2001

Citation: V. M. Demidenko, “Construction of a relaxation of the polytope of the symmetric traveling salesman problem on the basis of a well-solvable Kalmanson case”, Diskretn. Anal. Issled. Oper., Ser. 2, 11:2 (2004), 3–24

Citation in format AMSBIB
\Bibitem{Dem04}
\by V.~M.~Demidenko
\paper Construction of a relaxation of the polytope of the symmetric traveling salesman problem on the basis of a well-solvable Kalmanson case
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2004
\vol 11
\issue 2
\pages 3--24
\mathnet{http://mi.mathnet.ru/da130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132985}


Linking options:
  • http://mi.mathnet.ru/eng/da130
  • http://mi.mathnet.ru/eng/da/v11/s2/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Demidenko, “Relaksatsiya politopa asimmetrichnoi zadachi o kommivoyazhere na osnove konusa obobschennykh matrits Supnika”, Tr. In-ta matem., 16:2 (2008), 23–36  mathnet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:200
    Full text:77
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022